On the Δ-subgraph of graphs which are critical with respect to the chromatic index.

Chetwynd, Amanda G. and Hilton, A. J. W. and Hoffman, D. G. (1989) On the Δ-subgraph of graphs which are critical with respect to the chromatic index. Journal of Combinatorial Theory, Series B, 46 (2). pp. 240-275. ISSN 0095-8956

Full text not available from this repository.

Abstract

The Δ-subgraph of a simple graph G is the subgraph of G induced by the vertices of maximum degree Δ = Δ(G). We show that a non-empty simple graph H can be a Δ-subgraph of a graph G, which is critical with respect to the chromatic index, if and only if H has no vertices of degree 0 or 1.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Combinatorial Theory, Series B
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
20023
Deposited By:
Deposited On:
25 Nov 2008 08:51
Refereed?:
No
Published?:
Published
Last Modified:
01 Jan 2020 06:17